Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetic, under treatment, blood test, TSH high, T4, high TPO, normal TGA

hello i am diabetic and under treatment from the last 6 years. on my last visit doctor, after the blood test . they did the TSH value is high 6.10uIU/ml. They did additional tests Free T4 was 16.6 pmol/L. Also they did TPO and TGA tests. I dont have the results but over the phone they told me that TGA is ormal but TPO is high. Values are yet to know.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi.welcome to healthcaremagic forum.reports shows subclinical hypothyroidism.TSH is marginally high.TPO positivity is another concern and will decide in treatment or watch decision.Hormonal treatment will depend on sign and symptoms,other lab reports like lipid your treating doctor for further thing is certain, your thyroid need attention and monitoring.good luck.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor